# SDR SWAA2020012874819

- Difficulty date: January 26, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,008 hours, 11,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT R1 DOOR INOP (REPLACE BATTERY). / REMOVED AND REPLACED BATTERY AND BATTERY CHARGER M2816 IAW AMM 33-51-06-960-805. OPS CHECK GOOD.
